Facebook Pixel
EmpowHER Guest

I have constant gloating and have started Bk spotting after a year of no period. Just had a bisopy of lining came Bk fine.

By Anonymous October 27, 2011 - 7:52am
Rate This

Am 53 yes old on hormone treatment. Not had period since July 10, 2010. Started Bk spotting 19 of sept, 2011. Stay bloated all time. Just tried not feeling well. Had bisopy came Bk fine.

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

Are you on HRT for menopause? Since you haven't had a period in over a year, you are now post-menopausal so spotting should not be considered normal.

When you say your biopsy went fine - what was your biopsy of?

Let's look into the side effects of HRT as it may be responsible for both your bleeding and bloating.

From our HRT page:

Possible Side Effects

The following side effects may disappear over time as your body adjusts to taking HRT. Also, your doctor may be able to change the amount of hormone you receive, the way it is taken, or the timing of the dose, in order to help minimize these effects:
■Breast tenderness
■Return of monthly periods
■Swelling of feet and lower legs
■Rapid weight gain

So as you can see, Anon, bloating and bleeding are two of a group of the most common side effects. Since feelings of irritability and/or depression are also common, this may be linked to your fatigue and not feeling well, as well as an overall reaction to the hormones.

For lots more info on HRT, visit our informative HRT page here: http://www.empowher.com/media/reference/hormone-replacement-therapy-hrtand feel free to join our Menopause Group here: http://www.empowher.com/groups/menopause

My suggestion is that you talk to your doctor about possibly changing or modifying your dosage or at least have a sit down and discuss these uncomfortable side effects.

I hope this helps and thanks for writing!

October 27, 2011 - 10:05am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!